# SDR CALA2015110600899

- Difficulty date: November 5, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N73299
- Make and model: Boeing 737824
- Aircraft serial: 34005
- Aircraft time: 34,134 hours, 11,822 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6112
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR DENT IS OUT OF LIMITS IAW SRM 52-30-01 REF LOG PAGE 4998086 ON DMG.  DENT AT 9.5" FROM AFT EDGE & 28.5" FROM BOTTOM OF DOOR.  CUT OUT DENTED AREA & INSTALLED REPAIR DOUBLER IAW SRM 52-00-01 FIG 102 REPAIR 3.
